MathSciNet Relay Station
MathSciNet bibliographic data
MR1758049 52A37
Dalla, L.; Larman, D. G.; Mani-Levitska, P.; Zong, C. The blocking numbers of convex bodies. The Branko Grünbaum birthday issue. Discrete Comput. Geom. 24 (2000), no. 2-3, 267–277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement